# SDR AALA20031168

- Difficulty date: October 24, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285A12001
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DFW FLAPS FAILED TO DEPLOY HYDRAULICALLY.  CREW ACCOMPLISHED NO FLAP LANDING WITHOUT INCIDENT.  REPLACED FLAP/SLAT ELECTRIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
